# SDR DALA2019012300475

- Difficulty date: January 20, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 58,801 hours, 22,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0910944) DURING INSPECTION FOUND CORROSION CHANNEL SUPPORT AT AFT CARGO COMPARTMENT BS 887 TO BS 947.5 STRINGER 25R. REPLACED SUPPORT CHANNEL AT AFT CARGO COMPARTMENT 135887 TO BS 947.5 STRINGER 25R AS PER SRM 51-10-02 AND DWG 147A7501 REV A.
